# SDR SWIA201230687

- Difficulty date: May 9, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 20,128 hours, 12,076 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  FS 280 FLOORBEAM IS CRACKED.  REPAIRED FS 280 FLOORBEAM.
